# SDR SWAA2012121810742

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 20,734 hours, 9,298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 7940774
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN THE LANDING GEAR WAS PLACED IN DOWN POSITION AND FLAPS AT 15, BOTH MAINS SHOWED 1 RED AND 1 GREEN LIGHT.  NOSE GEAR SHOWED 1 GREEN.  THE LANDING CONFIGURATION HORN ALSO SOUNDED.  WHEN GEAR WAS RECYCLED, GEAR SHOWED ALL GREEN.  REMOVED AND REPLACED PSEU PER
